It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey there. I am only just coming to the end of my first month on Accutane, but I will try to give you whatever advice and tips that I can.
-First of all, concerning topicals: my derm told me not to use any topicals, but when I asked about spot treating, she said that would be fine. Well, I did that for a few days, and it didn't make a difference. I found that the pimples dried up on their own eventually anyway. Besides, it's nice to just wash my face and crawl into bed. Honestly, I am breaking out right now, but I expected it to happen, so I'm just letting the buggers come up.
-I never thought of Cetaphil as a strong skin reviver. I use their facial lotion w/SPF. I don't care much for it, but I've already dished out the money for it, and it works ok, no complaints anyway. So I'll continue to use it. As for face wash, I think a gentle foaming cleanser is best. Two good options are Clean and Clear oil free foaming cleanser for sensitive skin and Purpose Gentle foaming cleanser (they're actually the same formula). I thought I would need something super hydrating, and I really don't. I only use moisturizer during the day, actually. I thought my face would be so dry and flaky, like it used to be with harsh topicals, and it's not. The pimples themselves sometimes get some flaky skin, but it's nothing that a little massage with jojoba oil before washing my face can't handle.
-I think Aquaphor is the absolute best thing for dry lips. Something that comes in a solid stick just isn't going to cut it.
-I haven't personally had any bloody noses (actually, mine has been constantly runny!!), but I've read that people dab some Vaseline or Neosporin up there with a Q-tip before bed or when they feel they need to.
-Haven't noticed a difference in my hair yet, except that I don't need to wash it every day anymore. I think that reason that people might experience hair loss on Accutane is due to the extreme dryness of the scalp that some people get. I've already started using a moisturizing shampoo and conditioner.
-As for depression, the only reason I suffer from it at times is because I am so down about my skin. When it starts to clear up, I am like a new person.

The thing is that because you are so aware of all the side effects, it's hard not to twist every little thing that you go through into a side effect. I was so careful with everything that I did for the first two weeks, noticing every little muscle ache or head ache. But I got back into my normal routine and realized that I'd really been psyching myself out.

Anyway, hope I provided some helpful information. Best of luck with your course!





All times are GMT -7. The time now is 03:32 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!